Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators


Author: Ram U. Verma
Journal: Proc. Amer. Math. Soc. 123 (1995), 217-221
MSC: Primary 47H17; Secondary 47H06, 65J15
MathSciNet review: 1215207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the demiregular convergence theory of the operator equations involving strongly monotone operators by Anselone and Lei (1986), we study approximation solvability of the nonlinear equations involving strongly accretive operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 47H06, 65J15

Retrieve articles in all journals with MSC: 47H17, 47H06, 65J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1215207-1
PII: S 0002-9939(1995)1215207-1
Article copyright: © Copyright 1995 American Mathematical Society